# SDR KCSA202307141077

- Difficulty date: July 14, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 102,687 hours, 16,946 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FAA FINDING) STATION 2658 APU FIREWALL IS CRACKED IN 2 PLACES LBL28 WL264 AND LBL 26 WL 260 MARKED FAA-03
